# SDR ZZDA2008140

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SE095300344
- Condition: Corroded
- Location: Bs 160-258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT ANGLE IS CORRODED AT RBL 7 BS 160 TO BS 258.  REPLACED FLOOR SUPPORT FROM BS 160 TO BS 258 LBL 7 IAW B717 SRM 51-41-01.
